# SDR MASA2010120801402

- Difficulty date: December 6, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 20,015 hours, 14,192 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING AND ODOR AFTER STARTING APU ON TAXI IN.  MX INSPECTED APU AND SMOKE DET, OPS NORMAL.
